# SDR CALA2009091400547

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 17,518 hours, 5,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED BETWEEN STA 344 TO STA 360 AT BL 0.  DAMAGED INTERCOSTAL REMOVED, NEW INTERCOSTAL INSTALLED REF B737 SRM 51-10-02 AND 51-40-02.
